Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1962, Volume 26, Issue 5, Pages 677–686 (Mi izv3242)  

This article is cited in 2 scientific papers (total in 2 papers)

On the class number of fields with complex multiplication

A. P. Novikov


Full text: PDF file (1010 kB)

Bibliographic databases:
Received: 08.04.1961

Citation: A. P. Novikov, “On the class number of fields with complex multiplication”, Izv. Akad. Nauk SSSR Ser. Mat., 26:5 (1962), 677–686

Citation in format AMSBIB
\Bibitem{Nov62}
\by A.~P.~Novikov
\paper On the class number of fields with complex multiplication
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1962
\vol 26
\issue 5
\pages 677--686
\mathnet{http://mi.mathnet.ru/izv3242}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=143753}
\zmath{https://zbmath.org/?q=an:0199.09704|0135.08503}


Linking options:
  • http://mi.mathnet.ru/eng/izv3242
  • http://mi.mathnet.ru/eng/izv/v26/i5/p677

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Novikov, “On the class number of fields, abelian over an imaginary quadratic field”, Math. USSR-Izv., 1:3 (1967), 697–705  mathnet  crossref  mathscinet  zmath
    2. A. P. Novikov, “On regularity of first-degree prime divisors of an imaginary quadratic field”, Math. USSR-Izv., 3:5 (1969), 1001–1018  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:151
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021